# SDR CALA2025042104049

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N37507
- Make and model: Boeing 737-9
- Aircraft serial: 43437
- Aircraft time: 15,251 hours, 5,097 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Condition: Blown
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK EMERGENCY LIGHTS OPERATIONAL CHECK - SEAT MOUNTED ASILE WAY LIGHTS INOP ROWS 1-5. REF 737 MAX AMM 33-51-06/201 REPLACED FUSE ON BATTER PACK M02816. ASILE LIGHTS RETURNED OPS CHECK GOOD.
